CSpace
largetimebehaviorofsolutionsforthesystemofcompressibleadiabaticflowthroughporousmedia
Xiao L(肖玲)1; Serre D2
1995-01-01
Source Publicationchineseannalsofmathematicsseriesb
ISSN0252-9599
Volume016Issue:004Pages:431
AbstractConsider the system{vt-ux=0,ut+p(v,s)x=-αu,α>0,st=0,which can be used to model the adiabatic gas flow through porous media.Here v is specific volume,u denotes velocity,s stands for entropy,p denotes pressure with pv 0.It is proved that the solutions of (1) tend to those of the following nonlinear parabolic equation time-asymptotically:{vt=-1/αp(v,s)xx;st=0,u=-1/αp(v,s)x.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47209
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.Ecole Normale Superieure de Lyon
Recommended Citation
GB/T 7714
Xiao L,Serre D. largetimebehaviorofsolutionsforthesystemofcompressibleadiabaticflowthroughporousmedia[J]. chineseannalsofmathematicsseriesb,1995,016(004):431.
APA 肖玲,&Serre D.(1995).largetimebehaviorofsolutionsforthesystemofcompressibleadiabaticflowthroughporousmedia.chineseannalsofmathematicsseriesb,016(004),431.
MLA 肖玲,et al."largetimebehaviorofsolutionsforthesystemofcompressibleadiabaticflowthroughporousmedia".chineseannalsofmathematicsseriesb 016.004(1995):431.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[肖玲]'s Articles
[Serre D]'s Articles
Baidu academic
Similar articles in Baidu academic
[肖玲]'s Articles
[Serre D]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[肖玲]'s Articles
[Serre D]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.